# SDR REXA201000334

- Difficulty date: December 25, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 16,384 hours, 13,947 cycles
- System (JASC): 5755 · Spoilers
- Part: Seal
- Part number: 601R10226129
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE P/N 601R10226-129 RAZOR SEAL UNDER THE FLIGHT SPOILER WAS FOUND WITH A CRACK.  THE CRACK MEASURES 0.50 INCH FROM THE INBOARD EDGE OF THE SEAL (WS = 191) AND PROGRESSES OUTBOARD.  TEMPORARY REPAIR IAW STS ENGINEERING EA 5-2010-331.  REPEAT INSPECT AT EVERY 2A INTERVAL NOT TO EXCEED 1000FH.  AT THE NEXT SCHEDULED C CHECK MAINTENANCE INTERVAL, NOT TO EXCEED 5,000 FLIGHT HOURS, REMOVE AND REPLACE THE DAMAGED P/N 601R10226-129 RAZOR SEAL WITH A NEW, SERVICEABLE PART.
